# SDR IO5R084695

- Difficulty date: February 24, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC 135 P2
- Aircraft serial: 190
- Aircraft time: 712 hours
- Engine: Pwa PW206A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9A2045
- Part serial: 909
- Condition: Inoperative
- Location: Fuel System
- Part time: 713 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP INOP REMOVED AND REPLACED.
